BMAP/G/1 queue under D-policy : queue length analysis
We study the queue length distribution of a queueing system with BMAP arrivals under D-policy. The idle server begins to serve the customers only when the sum of the service times of all waiting customers exceeds some fixed threshold D. We derive the vector generating functions of the queue lengths...
Saved in:
Main Authors: | , |
---|---|
其他作者: | |
格式: | Article |
語言: | English |
出版: |
2013
|
在線閱讀: | https://hdl.handle.net/10356/96944 http://hdl.handle.net/10220/10381 |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
機構: | Nanyang Technological University |
語言: | English |
id |
sg-ntu-dr.10356-96944 |
---|---|
record_format |
dspace |
spelling |
sg-ntu-dr.10356-969442023-03-04T17:18:14Z BMAP/G/1 queue under D-policy : queue length analysis Lee, Ho Woo Baek, Jung Woo School of Mechanical and Aerospace Engineering We study the queue length distribution of a queueing system with BMAP arrivals under D-policy. The idle server begins to serve the customers only when the sum of the service times of all waiting customers exceeds some fixed threshold D. We derive the vector generating functions of the queue lengths both at a departure and at an arbitrary point of time. Mean queue lengths are derived and a numerical example is presented. Accepted version 2013-06-14T02:14:11Z 2019-12-06T19:36:59Z 2013-06-14T02:14:11Z 2019-12-06T19:36:59Z 2005 2005 Journal Article Lee, H. W., & Baek, J. W. (2005). BMAP/G/1 queue under D-policy: queue length analysis. Stochastic Models, 21(2-3), 485-505. 1532-6349 https://hdl.handle.net/10356/96944 http://hdl.handle.net/10220/10381 10.1081/STM-200056023 173638 en Stochastic models © 2005 Taylor & Francis, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Stochastic Models, Taylor & Francis, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [http://dx.doi.org/10.1081/STM-200056023]. application/pdf |
institution |
Nanyang Technological University |
building |
NTU Library |
continent |
Asia |
country |
Singapore Singapore |
content_provider |
NTU Library |
collection |
DR-NTU |
language |
English |
description |
We study the queue length distribution of a queueing system with BMAP arrivals under D-policy. The idle server begins to serve the customers only when the sum of the service times of all waiting customers exceeds some fixed threshold D. We derive the vector generating functions of the queue lengths both at a departure and at an arbitrary point of time. Mean queue lengths are derived and a numerical example is presented. |
author2 |
School of Mechanical and Aerospace Engineering |
author_facet |
School of Mechanical and Aerospace Engineering Lee, Ho Woo Baek, Jung Woo |
format |
Article |
author |
Lee, Ho Woo Baek, Jung Woo |
spellingShingle |
Lee, Ho Woo Baek, Jung Woo BMAP/G/1 queue under D-policy : queue length analysis |
author_sort |
Lee, Ho Woo |
title |
BMAP/G/1 queue under D-policy : queue length analysis |
title_short |
BMAP/G/1 queue under D-policy : queue length analysis |
title_full |
BMAP/G/1 queue under D-policy : queue length analysis |
title_fullStr |
BMAP/G/1 queue under D-policy : queue length analysis |
title_full_unstemmed |
BMAP/G/1 queue under D-policy : queue length analysis |
title_sort |
bmap/g/1 queue under d-policy : queue length analysis |
publishDate |
2013 |
url |
https://hdl.handle.net/10356/96944 http://hdl.handle.net/10220/10381 |
_version_ |
1759854252649349120 |